Journal of Symbolic Logic

Boolean Operations, Borel Sets, and Hausdorff's Question

Abhijit Dasgupta

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 61, Issue 4 (1996), 1287-1304.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745136

Mathematical Reviews number (MathSciNet)
MR1456108

Zentralblatt MATH identifier
0871.04001

JSTOR
links.jstor.org

Citation

Dasgupta, Abhijit. Boolean Operations, Borel Sets, and Hausdorff's Question. J. Symbolic Logic 61 (1996), no. 4, 1287--1304. https://projecteuclid.org/euclid.jsl/1183745136


Export citation